# SDR SWIA202265874

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 46,211 hours, 40,348 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: Open
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE AFTER GEAR RETRACTION ON TAKEOFF.    (FLIGHT 4711 - FILED CLOSED)    PERFORMED OPS CHECK OF NLG DOOR PER CRJ200 AMM 33-22-01. OPS CHECK GOOD. MESSAGE NORMAL DURING NLG EXTENSION.
